Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Bayesian Analysis of Ring-Recovery Data Via Markov Chain Monte Carlo Simulation

P. Vounatsou and A. F. M. Smith
Biometrics
Vol. 51, No. 2 (Jun., 1995), pp. 687-708
DOI: 10.2307/2532955
Stable URL: http://www.jstor.org/stable/2532955
Page Count: 22
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Bayesian Analysis of Ring-Recovery Data Via Markov Chain Monte Carlo Simulation
Preview not available

Abstract

Freeman and Morgan (1992, Biometrics 48, 217-235) recently proposed a strategy for analysing recovery data from birds ringed as nestlings. In this paper we consider a Bayesian reanalysis of their models, using Markov chain Monte Carlo methods to perform inferences conditional on models and a combination of simulation and graphical diagnostics to compare models.

Page Thumbnails

  • Thumbnail: Page 
687
    687
  • Thumbnail: Page 
688
    688
  • Thumbnail: Page 
689
    689
  • Thumbnail: Page 
690
    690
  • Thumbnail: Page 
691
    691
  • Thumbnail: Page 
692
    692
  • Thumbnail: Page 
693
    693
  • Thumbnail: Page 
694
    694
  • Thumbnail: Page 
695
    695
  • Thumbnail: Page 
696
    696
  • Thumbnail: Page 
697
    697
  • Thumbnail: Page 
698
    698
  • Thumbnail: Page 
699
    699
  • Thumbnail: Page 
700
    700
  • Thumbnail: Page 
701
    701
  • Thumbnail: Page 
702
    702
  • Thumbnail: Page 
703
    703
  • Thumbnail: Page 
704
    704
  • Thumbnail: Page 
705
    705
  • Thumbnail: Page 
706
    706
  • Thumbnail: Page 
707
    707
  • Thumbnail: Page 
708
    708